# SDR DALA2017052500177

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 4,501 hours, 575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AMS 0591-0115 FLIGHT COMPARTMENT HFA CHECK FOUND DOOR 3L EPSU FAILED.  REPLACED 15WL EPSU BATTERY PACK.
